RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 66–70 (Mi mz3150)  

This article is cited in 1 scientific paper (total in 1 paper)

Factorizations of a nonlinear wave equation

A. A. Lokshin, E. A. Sagomonyan

M. V. Lomonosov Moscow State University

Full text: PDF file (417 kB)

English version:
Mathematical Notes, 1991, 50:6, 1260–1263

Bibliographic databases:

UDC: 539.3
Received: 06.07.1990
Revised: 14.03.1991

Citation: A. A. Lokshin, E. A. Sagomonyan, “Factorizations of a nonlinear wave equation”, Mat. Zametki, 50:6 (1991), 66–70; Math. Notes, 50:6 (1991), 1260–1263

Citation in format AMSBIB
\Bibitem{LokSag91}
\by A.~A.~Lokshin, E.~A.~Sagomonyan
\paper Factorizations of a nonlinear wave equation
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 66--70
\mathnet{http://mi.mathnet.ru/mz3150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150635}
\zmath{https://zbmath.org/?q=an:0778.73012|0746.73006}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1260--1263
\crossref{https://doi.org/10.1007/BF01158267}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500031}


Linking options:
  • http://mi.mathnet.ru/eng/mz3150
  • http://mi.mathnet.ru/eng/mz/v50/i6/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Lokshin, “Interaction of nonlinear waves in inhomogeneous media”, Math. Notes, 57:6 (1995), 658–661  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:153
    Full text:69
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020